Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 215, NWS Wichita, KS

July 2, 2016Allen County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 2, 2016, 6:15 PM CDT for Allen County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2016, 6:15 PM CDT (23:15 UTC)
Expired
Jul 2, 2016, 6:48 PM CDT
In force
33 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Allen County, KS

The radar

The Pleasant Hill radar (KEAX), 135 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 4:05 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
127 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

266 
WUUS53 KICT 022315
SVRICT
KSC001-030015-
/O.NEW.KICT.SV.W.0215.160702T2315Z-160703T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
615 PM CDT SAT JUL 2 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALLEN COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 715 PM CDT

* AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
  MORAN...OR 10 MILES SOUTHEAST OF LA HARPE...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SAVONBURG AND ELSMORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3782 9509 3773 9509 3773 9530 3788 9531
      3790 9508 3782 9508
TIME...MOT...LOC 2315Z 269DEG 15KT 3779 9518 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

KLEINSASSER
2 follow-up statements
892 
WWUS53 KICT 022336
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
636 PM CDT SAT JUL 2 2016

KSC001-030015-
/O.CON.KICT.SV.W.0215.000000T0000Z-160703T0015Z/
ALLEN KS-
636 PM CDT SAT JUL 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN ALLEN COUNTY...

AT 636 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
BRONSON...OR 13 MILES SOUTHEAST OF LA HARPE...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SAVONBURG AND ELSMORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3773 9524 3788 9525 3789 9508 3782 9508
      3782 9509 3773 9509
TIME...MOT...LOC 2336Z 264DEG 14KT 3780 9511 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HOWERTON
760 
WWUS53 KICT 022348
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
648 PM CDT SAT JUL 2 2016

KSC001-022358-
/O.CAN.KICT.SV.W.0215.000000T0000Z-160703T0015Z/
ALLEN KS-
648 PM CDT SAT JUL 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEN COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN KANSAS.

LAT...LON 3773 9524 3788 9525 3789 9508 3782 9508
      3782 9509 3773 9509
TIME...MOT...LOC 2346Z 269DEG 15KT 3780 9504 

$$

HOWERTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:25 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jul 2, 3:25 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
325 PM CDT SAT JUL 2 2016

.SHORT TERM...(This evening through Tuesday night)
Issued at 318 PM CDT Sat Jul 2 2016

Tonight:
Convective trends continue to be the main issue. Outflow boundary
from this mornings rain has washed back north with fairly sharp
differential temperature/wind shift line roughly along Highway
400. In addition, agitated cumulus have festered all day from
just west of KICT toward KGAG. In near term, thinking strong-
severe convection will develop in the next 1-3hrs somewhere in
south central KS and persist well into the evening. This would
appear to be most likely just to the south of area that had the heaviest
rain last night. Quarter hail and 60-70 microburst winds will be
possible. Some low level CAPE and low LCL heights could make
things a bit more interesting as well, but is definitely a minor
threat relative to the other hazards. Storms this afternoon should
be aided by a bit stronger winds and 50kt 300MB jet streak ahead
of shortwave. The shortwave should result in another fairly
widespread area of efficient moderate-heavy rain. Going flood
watch appears on track.

Sunday:
Any temporal adjustments to flash flood watch for lingering
rain is left to the midnight shift given uncertainty on how
things will play out tonight. Expect rain to linger into Sunday
evening in Southeast KS given the slow moving front, with slow
clearing elsewhere. Fair amount of discrepancy on amount of low
clouds behind front. Have trended with the cloudier solutions for
now. This will keep temperatures suppressed for much of the area.

Monday-Tuesday:
Dry conditions and below normal temperatures appear on track for
the fourth. Elevated moisture and warm air advection may result
in some showers around daybreak Tuesday into midday Tuesday. Both
NAM/ECMWF seemed excessive with very high 850MB moisture during
that period. Temperatures should warm on Tuesday as 500MB heights
increase. Those temperatures on Tuesday may not quite be high
enough given thicknesses, but with anticipated rainfall may be ok.
-Howerton

.LONG TERM...(Wednesday through Saturday)
Issued at 318 PM CDT Sat Jul 2 2016

Minor tweaks to initialization grids with maxes likely a bit cool
given thicknesses. Some ridge building is underway at the start of
the period, while another shortwave moves through late. As
expected, differences between GFS/ECMWF in timing of shortwave
lead to significant differences in surface boundary location and
precipitation by last half of period. -Howerton

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1253 PM CDT Sat Jul 2 2016

This is certainly a messy forecast with the arrival of the upper
trough, residual moisture, and expected precipitation. A lull will
remain in the precipitation activity for the next few hours;
however, showers and thunderstorms will re-develop around 21-01z.
While the activity may start as scattered, it is expected to
become more widespread. Potential persistence in thunderstorms
and uncertainty on their longevity challenged longer periods of
TSRA for south central Kansas, but flight categories may go from
MVFR and drop to IFR with the stronger activity. It is likely that
this will be modified and shortened with the next forecast.

Winds will transition with the movement of the front from
southeast to the west. Models are hinting at IFR if not LIFR cloud
cover on the back side for KRSL and KSLN closer to 12z after the
showers and storms exit. A downward trend of precipitation can be
found at the back end of the forecast for all but KCNU.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    71  82  66  89 /  70  40  10   0
Hutchinson      68  79  63  89 /  70  30  10   0
Newton          68  79  63  87 /  80  40  10   0
ElDorado        72  81  65  86 /  70  60  20  10
Winfield-KWLD   73  86  68  89 /  60  60  30  10
Russell         62  77  60  91 /  60  20  10   0
Great Bend      64  78  61  91 /  60  20   0   0
Salina          66  77  63  88 /  70  30  10  10
McPherson       66  77  61  87 /  80  30  10   0
Coffeyville     75  88  68  86 /  60  80  60  10
Chanute         73  85  67  85 /  70  70  50  10
Iola            72  83  66  84 /  70  70  50  10
Parsons-KPPF    74  87  68  86 /  60  70  50  10

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch through Sunday morning for KSZ047>053-067>072-
082-083.

&&

SHORT TERM...PJH
LONG TERM...PJH
AVIATION...VJP
Hazardous weather outlook, Jul 2, 5:25 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
525 PM CDT SAT JUL 2 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-032230-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
525 PM CDT SAT JUL 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

STRONG TO SEVERE STORMS ARE EXPECTED THROUGH THE LATE EVENING
HOURS ACROSS MAINLY SOUTH CENTRAL AND SOUTHEAST KANSAS. WIND
GUSTS UP TO 70 MPH AND QUARTER SIZED HAIL ARE POSSIBLE. IN
ADDITION...SOME OF THE STORMS TONIGHT WILL PRODUCE TORRENTIAL
RAINFALL AND CAUSE SOME FLOODING PROBLEMS. CHECK THE LATEST FLOOD
WATCH FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES WILL LINGER SUNDAY INTO SUNDAY NIGHT...MAINLY
EAST OF THE KANSAS TURNPIKE. LOCALLY HEAVY RAINFALL AND GUSTY
WINDS WILL BE POSSIBLE.

RIVER FLOODING WILL LIKELY PERSIST INTO MID WEEK.

HEAT INDICES OF 100 TO 105 ARE FORECAST OVER MUCH OF THE AREA
EACH AFTERNOON FROM TUESDAY THROUGH FRIDAY. THE HIGHER VALUES WILL
BE MOST COMMON ALONG THE OKLAHOMA BORDER AND SOUTHEAST KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Jul 2, 5:46 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
546 PM CDT SAT JUL 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND GST     N EL DORADO             37.82N 96.86W
07/02/2016  E70 MPH          BUTLER             KS   TRAINED SPOTTER

            ESTIMATED 60 TO 70 MPH WINDS

&&

JMR
Local storm report, Jul 2, 5:53 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
553 PM CDT SAT JUL 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     FLOOD            5 ENE NORTHEAST WICHITA 37.77N 97.14W
07/02/2016                   BUTLER             KS   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTED A COUPLE OF IMPASSABLE AREAS DUE
            TO HIGH WATER SOUTH OF HWY 254 ALONG BULTER ROAD. RUSHING
            WATER WAS ALSO REPORTED IN ONE SPOT.

&&

JMR
Special weather statement, Jul 2, 5:53 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
553 PM CDT SAT JUL 2 2016

KSZ083-022330-
SEDGWICK KS-
553 PM CDT SAT JUL 2 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 630 PM CDT

* AT 551 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER EISENHOWER NATIONAL
  AIRPORT...OR NEAR DOWNTOWN WICHITA...MOVING NORTHEAST AT 25 MPH.
  ANOTHER STRONG STORM WAS LOCATED NEAR VALLEY CENTER AND BEL
  AIRE...ALSO MOVING NORTHEAST.

HAIL UP TO THE SIZE OF PEAS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...DERBY...ANDOVER...HAYSVILLE...PARK CITY...
  VALLEY CENTER...BEL AIRE...MULVANE...GODDARD...ROSE HILL...MAIZE...
  CLEARWATER...SEDGWICK...COLWICH...DOWNTOWN WICHITA...KECHI...
  EASTBOROUGH...BENTLEY...SOUTH WICHITA AND NORTHEAST WICHITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3791 9761 3791 9715 3748 9715 3748 9760
TIME...MOT...LOC 2251Z 237DEG 20KT 3764 9740

KLEINSASSER
Local storm report, Jul 2, 5:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
556 PM CDT SAT JUL 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLOOD            3 E PARK CITY           37.80N 97.26W
07/02/2016                   SEDGWICK           KS   EMERGENCY MNGR

            CITIZEN REPORTED THE EXIT RAMP OF WESTBOUND K254 AND
            WOODLAWN IS FLOODED

&&

JMR
Local storm report, Jul 2, 6:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
610 PM CDT SAT JUL 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND GST     2 SE EL DORADO          37.80N 96.83W
07/02/2016  E60 MPH          BUTLER             KS   TRAINED SPOTTER

&&

JMR
Local storm report, Jul 2, 6:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
614 PM CDT SAT JUL 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     FLASH FLOOD      4 NNE DOWNTOWN WICHITA  37.74N 97.32W
07/02/2016                   SEDGWICK           KS   EMERGENCY MNGR

            REPORTS OF WATER OVER K96 AND HYDRAULIC

&&

JMR

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 1:13 AM CDTAreal Flood WarningICTBarton9 hr
Jul 2, 2:03 AM CDTAreal Flood WarningICTRice8 days
Jul 2, 2:09 AM CDTFlash Flood WatchICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 17 more44 hr
Jul 2, 2:58 AM CDTAreal Flood WarningICTMcPherson7 hr
Jul 2, 3:02 AM CDTSpecial Weather StatementICTReno28 min
Jul 2, 3:52 AM CDTAreal Flood WarningICTMarion6 hr
Jul 2, 4:43 AM CDTSpecial Weather StatementICTSedgwick47 min
Jul 2, 9:19 AM CDTRiver Flood WarningICTReno, Rice6 days
Jul 2, 10:01 AM CDTAreal Flood WarningICTMcPherson48 hr
Jul 2, 10:16 AM CDTAreal Flood WarningICTBarton8 hr
Jul 2, 10:34 AM CDTRiver Flood WarningICTHarvey, Reno4 days
Jul 2, 10:34 AM CDTRiver Flood WarningICTHarvey5 days
Jul 2, 10:48 AM CDTRiver Flood WarningICTMcPherson44 hr
Jul 2, 3:51 PM CDTSpecial Weather StatementICTSedgwick24 min
Jul 2, 3:59 PM CDTSevere Thunderstorm WarningICTSedgwick61 min
Jul 2, 4:30 PM CDTSpecial Weather StatementICTButler30 min
Jul 2, 4:34 PM CDTSpecial Weather StatementICTGreenwood26 min
Jul 2, 4:43 PM CDTSpecial Weather StatementICTHarvey32 min
Jul 2, 4:55 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick65 min
Jul 2, 5:01 PM CDTSevere Thunderstorm WarningICTGreenwood59 min
Jul 2, 5:02 PM CDTAreal Flood WarningICTButler, Harvey, Sedgwick7 hr
Jul 2, 5:15 PM CDTSevere Thunderstorm WarningICTAllen60 min
Jul 2, 5:31 PM CDTSevere Thunderstorm WarningICTButler59 min
Jul 2, 5:39 PM CDTSpecial Weather StatementICTMarion36 min
Jul 2, 5:45 PM CDTSevere Thunderstorm WarningICTWilson, Woodson49 min
Jul 2, 5:53 PM CDTSpecial Weather StatementICTSedgwick37 min
Jul 2, 5:59 PM CDTFlash Flood WarningICTButler, Sedgwick7 hr
Jul 2, 6:06 PM CDTSevere Thunderstorm WarningICTBarton54 min
Jul 2, 6:22 PM CDTSpecial Weather StatementICTGreenwood38 min
Jul 2, 6:38 PM CDTTornado WarningICTBarton52 min
Jul 2, 6:47 PM CDTSpecial Weather StatementICTGreenwood58 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.